# SDR DALA1233443756

- Difficulty date: May 18, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 35,318 hours, 13,277 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTING BETWEEN ROWS 10 AND 15 TO BE INOPERATIVE.  MAINTENANCE REPLACED FUSES AND RETERMINATED CONNECTOR AND LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
